# SDR A6WA2018112846191

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501253
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE @ FS 625 AND STR 15L CRACKED. REPLACED     REPLACED OBLIQUE ANGLE @ FS 625 AND STR 15L IAW CRJ 200 SRM 51-42-21
